Some inequalities involving trigonometrical polynomials
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 2, pp. 223-241.
@article{ASNSP_1969_3_23_2_223_0,
     author = {Bombieri, E. and Davenport, H.},
     title = {Some inequalities involving trigonometrical polynomials},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {223--241},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     zbl = {0186.08201},
     mrnumber = {249391},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_223_0/}
}
TY  - JOUR
AU  - Bombieri, E.
AU  - Davenport, H.
TI  - Some inequalities involving trigonometrical polynomials
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
DA  - 1969///
SP  - 223
EP  - 241
VL  - Ser. 3, 23
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1969_3_23_2_223_0/
UR  - https://zbmath.org/?q=an%3A0186.08201
UR  - https://www.ams.org/mathscinet-getitem?mr=249391
LA  - en
ID  - ASNSP_1969_3_23_2_223_0
ER  - 
%0 Journal Article
%A Bombieri, E.
%A Davenport, H.
%T Some inequalities involving trigonometrical polynomials
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 223-241
%V Ser. 3, 23
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1969_3_23_2_223_0
Bombieri, E.; Davenport, H. Some inequalities involving trigonometrical polynomials. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 2, pp. 223-241. http://www.numdam.org/item/ASNSP_1969_3_23_2_223_0/